Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have early discharge after excitement

Male & age is 29.I had done some mistake in my past years(since 90 s) like masturbation.Now i got married in 2008 & i have one child.but my problem is that i have early discharge after excitement. please give me some solution of this problem. i am also afraid to use medicines by side effect.
Asked On : Sat, 18 Dec 2010
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Nothing to worry,masturbation has nothing to do with early discharge.
It may be due to pshchological,fear of fail to do intercourse,stress,anxiety.
Divert your mind while on climax of sex,diverting on routine work,family affairs etc,this will prolong your ejeculation time.
You can take Viagra after consulting your doctor.
ok and bye.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor